# SDR ASAA9610096

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, A CRACK WAS IDENTIFIED AT THE ENDS OF STRINGER 16R, BS 500B, WHICH TERMINATES AT THE RIGHT WING LEADING EDGE LIGHT.  REPAIRED PER EA 5310-1456 AND BOEING SERVICE BULLETIN 737-53-1145.  (M)
